# SDR MALA0404521

- Difficulty date: August 11, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 13,454 hours, 14,729 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Uplock Valve
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC CAUTION LIGHT ILLUMINATED INFLIGHT.  MAINTENANCE REPLACED UPLOCK VALVE, PRESSURE SWITCH AND LEFT AND RIGHT EXPOSIVE BOLTS.
